Zur Theorie der Vollideale II.

Wilfried Nöbauer

Monatshefte für Mathematik (1960)

  • Volume: 64, page 335-348
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Nöbauer, Wilfried. "Zur Theorie der Vollideale II.." Monatshefte für Mathematik 64 (1960): 335-348. <http://eudml.org/doc/177107>.

author = {Nöbauer, Wilfried},
journal = {Monatshefte für Mathematik},
keywords = {lattices; rings; fields},
pages = {335-348},
title = {Zur Theorie der Vollideale II.},
url = {http://eudml.org/doc/177107},
volume = {64},
year = {1960},

AU - Nöbauer, Wilfried
TI - Zur Theorie der Vollideale II.
JO - Monatshefte für Mathematik
PY - 1960
VL - 64
SP - 335
EP - 348
KW - lattices; rings; fields
UR - http://eudml.org/doc/177107
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.